Note on Köthe Spaces.
Mathematische Annalen, Tome 193 (1971), pp. 109-113
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1971__193_182711,
author = {Gerald SILVERMAN},
title = {Note on {K\"othe} {Spaces.}},
journal = {Mathematische Annalen},
pages = {109--113},
year = {1971},
volume = {193},
zbl = {0207.12001},
url = {http://geodesic.mathdoc.fr/item/MAN_1971__193_182711/}
}
Gerald SILVERMAN. Note on Köthe Spaces.. Mathematische Annalen, Tome 193 (1971), pp. 109-113. http://geodesic.mathdoc.fr/item/MAN_1971__193_182711/